# SDR CA040810001

- Difficulty date: August 9, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 33,514 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 841005
- Condition: False Indication
- Location: Mlg
- Part time: 20,510 hours, 21,613 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH , THE NOSE GEAR FAILED TO EXTEND , THE CREW CARRIED OUT ALTERNATE GEAR EXTENSION AND A/C LANDED SAFELY . DURING THE SAME FLIGHT , AFTER TAKEOFF(ABOUT 5 MINUTES) THE LANDING GEAR CAUTION LIGHT CAME ON AND WENT OUT AFTER ONE MINUTE.  MAINTENANCE CREW FOUND ERRONIOUS FAULT CODES ON THE PSEU( PROXIMITY SENSING ELECTRONIC UNIT ) AND REPLACED THE UNIT . SEVERAL GEAR RETRACTIONS CARRIED OUT ON JACKS AND THE FAULTS COULD NOT BE DUPLICATED.
